# SDR FDEA201202010423

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 440 TO 640, LBL 24.75 SEAT TRACK GOUGED AND CORRODED. R & R SEAT TRACK IAW DWG 143N5090 AND SRM 51-40-02, REMOVED GOUGES/CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-52, DET I, FIG 101.  MAJOR REPAIR.
